Access count of this item: 90

Files in This Item:
File Description SizeFormat 
1057-17.pdf803.55 kBAdobe PDFView/Open
Title: Mackey Functors in Equivariant Cohomology Theory (Cohomology of Finite Groups and Related Topics)
Authors: 河合, 浩明  KAKEN_name
Author's alias: Kawai, Hiroaki
Issue Date: Aug-1998
Publisher: 京都大学数理解析研究所
Journal title: 数理解析研究所講究録
Volume: 1057
Start page: 125
End page: 132
URI: http://hdl.handle.net/2433/62306
Appears in Collections:Cohomology of Finite Groups and Related Topics

Show full item record

Export to RefWorks


Export Format: 


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.